Open Access
SUMMER 2014 Stability for a class of fractional partial integro-differential equations
Nguyen Minh Chuong, Tran Dinh Ke, Nguyen Nhu Quan
J. Integral Equations Applications 26(2): 145-170 (SUMMER 2014). DOI: 10.1216/JIE-2014-26-2-145


In this paper, we deal with a class of fractional integro-differential equations involving impulsive effects and nonlocal conditions, whose principal part is of diffusion-wave type. Our aim is to establish some existence and stability results for integral solutions to the problem at hand by use of the fixed point approach.


Download Citation

Nguyen Minh Chuong. Tran Dinh Ke. Nguyen Nhu Quan. "Stability for a class of fractional partial integro-differential equations." J. Integral Equations Applications 26 (2) 145 - 170, SUMMER 2014.


Published: SUMMER 2014
First available in Project Euclid: 21 July 2014

zbMATH: 1301.34095
MathSciNet: MR3233516
Digital Object Identifier: 10.1216/JIE-2014-26-2-145

Primary: 35B35 , 37C75 , 47H08 , 47H10

Keywords: asymptotic stability , condensing map , fixed point theory , impulsive effect , Integro-differential equation , measure of noncompactness , MNC estimate , nonlocal condition

Rights: Copyright © 2014 Rocky Mountain Mathematics Consortium

Vol.26 • No. 2 • SUMMER 2014
Back to Top